MAUDE Adverse Event Report: NUCLETRON B.V. ONCENTRA BRACHY; SYSTEM, APPLICATOR, RADIONUCLIDE, REMOTE-CONTROLLED

NUCLETRON B.V. ONCENTRA BRACHY; SYSTEM, APPLICATOR, RADIONUCLIDE, REMOTE-CONTROLLED
Model Number 170003-28
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation found that there was no product malfunction with the afterloader system which worked as designed intended and treated the patient as planned.The treatment plan however was incorrect due to use error, which resulted in the complete dose being delivered in a single fraction instead of being distributed over five fractions for a vaginal treatment.The root cause is considered to be an unfortunate combination of use errors.A qualified user will always have to validate and approve the treatment plan to be delivered to a patient before treatment is administered to a patient.
 
Event or Problem Description
The customer reported that they had a misadministration involving oncentra and flexitron unit.

Brand Name
ONCENTRA BRACHY
Common Device Name
SYSTEM, APPLICATOR, RADIONUCLIDE, REMOTE-CONTROLLED
Manufacturer (Section D)
NUCLETRON B.V.
waardgelder 1
veenendaal 3905 TH
NL  3905 TH
Manufacturer (Section G)
NUCLETRON B.V.
waardgelder 1
veenendaal 3905 TH
NL   3905 TH
Manufacturer Contact
pms
cornerstone
london road
crawley, west sussex RH10 -9BL
UK   RH10 9BL
MDR Report Key16014803
Report Number9611894-2022-00002
Device Sequence Number7340623
Product Code MUJ
UDI-Device Identifier08717213052314
UDI-Public08717213052314
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K132816
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number170003-28
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2022
Initial Report FDA Received Date12/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown